]> A Test

Some Papers and Preprints


"Pointclasses and Well-Ordered Unions'' (with D.A. Martin), Cabal Seminar 79-81, Lecture Notes in Mathematics, vol. 1019, Springer-Verlag, 1983, 56-66.


"AD and the Projective Ordinals'', Cabal Seminar 81-85, Lecture Notes in Mathematics, vol. 1333, Springer-Verlag, 1988, 117-220.


"A New Proof of the Strong Partition Relation on ω 1 ," Transactions of the American Mathematical Society, vol. 320, number 2, 1990, p. 737-745.


"An Unboundedness Property For Norms of Length ω 2 ," Proceedings of the American Mathematical Society , vol. 109, 1990, 487-491.


"Bulletin Announcement: AD and the Projective Ordinals,'' Bulletin of the American Mathematical Society, vol. 21, number 1, 1989, 77-81.


``Partition Properties and Well-Ordered Sequences,'' Annals of Pure and Applied Logic, vol. 48 number 1, 1990, 81-101.


"Admissible Suslin Cardinals in L ( R ) ," The Journal of Symbolic Logic, vol. 56, number 1, 1991, p. 260-275.


"A Computation of δ 5 1 ,"   Memoirs of the American Mathematical Society, Number 670, vol. 140, July 1999 (94 pp.)


"Non-Uniformization Results in the Projective Hierarchy'' (with R.D. Mauldin), the Journal of Symbolic Logic, vol. 56, number 2, 1991, p.742-748.


"Admissibility and Mahloness in L ( R ) ," in Set Theory of the Continuum, Mathematical Sciences Research Institute publications, vol. 26, 1992, p. 63-74.


"Some Complexity Results in Analysis and Topology'' (with R. D. Mauldin), Fundamenta Mathematicae, vol. 141, 1992, p. 75-83.


"The Structure of Hyperfinite Borel Equivalence Relations'' (with R. Dougherty and A. S. Kechris), Transactions of the American Mathematical Society, vol. 341, 1994, 193-225.


'Properties of Classes of Random Graphs'' (with N. Brand), Combinatorics, Probability and Computing, vol. 3, 1994, 435-454.


"On Partitions of Line and Space'' (with R.D. Mauldin and P. Erdos), Fundamenta Mathematica, vol. 145, 1994, 101-119.


"Borel Measurable Selections of Paretian Utility Functions'' (with R.D. Mauldin), Journal of Mathematical Economics, vol. 23, 1994, 361-378.


"A Note on a Theorem of Chriswell'' (with L. Zamboni), Proceedings of the American Mathematical Society, vol. 123, Number 9,1995, 2629-2631.


"On Infinite Partitions of Lines and Space'' (with R. D. Mauldin and P. Erdos), Fundamenta Mathematica, 152(1997), 75-95.


"Descriptions and Cardinals Below δ 1 5 ," (with F. T. Khafizov), to appear in the Journal of Symbolic Logic.


"Structural Consequences of AD,'' to appear in the Handbook of Set Theory.


"Supercompactness Within the Projective Hierarchy,'' (with H. Becker), The Journal of Symbolic Logic, Vol. 66, Number 2, June 2001, p. 658-672.


"The Weak Square Property,'' The Journal of Symbolic Logic, Vol. 66, Number 2, June 2001, p. 640-657.


"On the σ -Class Generated by Open Balls,'' (with R. D. Mauldin), Proceedings of the Cambridge Philosophical Society, 127 (1999), p. 99-108.


"The Calculus of Partition Sequences, Changing cofinalities, and a Question of Woodin'' (with A. Apter and J. Henle), Transactions of the A.M.S., vol. 352 Number 3(1999), p. 969-1003


"Countable Borel Equivalence Relations'' (with A. Kechris and A. Louveau), Journal of Mathematical Logic, vol. 2, No. 1, (2002), p. 1-80.


"On a Lattice Problem of H. Steinhaus,'' (with R. D. Mauldin), Journal of the A.M.S., vol. 15, No. 4 (2002) p. 817-856.


"Sets Meeting Isometric Copies of the lattice Z 2 in Exactly one Point,'' (with R. D. Mauldin), Proceedings of the National Academy of Sciences, vol. 99, Issue 25, (2002) p. 15883-15887


"The Strong Partition Relation on ω 1 Revisited,'' (with R. May), to appear in Mathematical Logic Quarterly.